# SDR AALA20091130TUL04

- Difficulty date: November 30, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOUNT SUBFLOOR CORRODED AT STATION 160 AT G1.  REMOVED DAMAGE AND INSTALLED A 4 INCH BY 5 INCH DOUBLER.
